Regularity bounds for projective subschemes of codimension two

N. Chiarli, S. Greco, U. Nagel

Research output: Contribution to journalArticlepeer-review


New regularity bounds for subschemes of codimension two are established. They rest on the Serre correspondence to reflexive sheaves, a study of cohomological annihilators and the strong restriction property. Examples are described where the bounds are sharp.

Original languageEnglish
Pages (from-to)37-59
Number of pages23
JournalKyoto Journal of Mathematics
Issue number1
StatePublished - 2000

Bibliographical note

Copyright 2017 Elsevier B.V., All rights reserved.

ASJC Scopus subject areas

  • Mathematics (all)


Dive into the research topics of 'Regularity bounds for projective subschemes of codimension two'. Together they form a unique fingerprint.

Cite this